MathSciNet Relay Station
MathSciNet bibliographic data
MR1870646 35Q30 (35B65 35Q35 76D03 76D05)
Beirão da Veiga, Hugo; Berselli, Luigi C. On the regularizing effect of the vorticity direction in incompressible viscous flows. Differential Integral Equations 15 (2002), no. 3, 345–356.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement